I have fibromyalgia and although I put up with the pain most of the time sometimes it becomes so bad I cry. That is when I need pain relief. I take 10 mg of valium. Today I took 30 mg and no help. What can I do
20 Oct 2011
Valium is not really for pain relief as it is not an analgesic but rather reduces anxiety and relaxes muscles. I really recommend you do not take valium at that high a dose and do talk to your doctor about proper pain relief. You may benefit from any number of meds that are prescribed for fibromyalgia such as Lyrica, Cymbalta or Savella. Definitely worth a discussion with the doc.
20 Oct 2011
Hi mavraki! Welcome to Drugs.com! :)
In addition to what Laurie has suggested to you, you can also take a pro-active approach by joining some support groups here such as Fibromyalgia & Pain.
Please read about other people's experiences here as well. This site will be a good tool for you to research Fibro. See what other questions & answers are already here, just waiting for you, mavraki! :)
Please do see your doctor soon as Laurie recommended. People really shouldn't have to put up with so much pain & debillitation in this day & age.
All the best to you! from Wendy :)
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fibromyalgia - I was diagnosed today with fibro... I guess it should be a relief after 8+ yrs... not
... really sure. The dr. kept me on the kadian 60 mg. 2x a day but I can throw in a extra 30 mg capsule through-out the day if needed. I still ...
1 answer • 15 May 2010
... latest one was vicodin. It took 1500 mg to just ease the pain. I asked the doc for something stronger that required less pills. she prescribed ...
6 answers • 10 Mar 2011
i been on 10mgs of Valium 3x a day i dont know if theres anything they can give me stronger been on Valium for 8 moths i have very sever anxiety and ...
4 answers • 30 Oct 2011